MathSciNet Relay Station
MathSciNet bibliographic data
MR672574 (84i:41013) 41A15 (65D07)
Höllig, Klaus Multivariate splines. SIAM J. Numer. Anal. 19 (1982), no. 5, 1013–1031.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement